MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G09136
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation = non-healthcare professional.Distributor.Pma/510(k) number = pre-amendment this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inspection at a distribution facility, an unidentified particle was found inside the package of a performer mullins guiding sheath.The device did not make contact with any patient.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation: reviews of the complaint history, device history record, documentation, drawing, instructions for use (ifu), manufacturing instructions, quality control procedures, specifications, and a visual inspection of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a photo of the device was provided.Upon review the photo, a red unidentified particle was loose inside the package.Additionally, a document based investigation evaluation was performed.A review of the device history revealed one non-conformance which could potentially be related to the reported failure.It should be noted, however, that those items were removed and reworked prior to order completion.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions, specifications, drawings, and quality control procedures were conducted, and no gaps were discovered.An ifu is also provided with this device, which instructs ¿do not use the product if there is doubt as to whether the product is sterile.¿ goes on to note ¿upon removal from package, inspect product to ensure no damage has occurred.¿ based on the information provided and no product returned, investigation has concluded that this event could be traced to a manufacturing deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9244260
Report Number1820334-2019-02698
Device Sequence Number11276291
Product Code DYB
UDI-Device Identifier00827002091368
UDI-Public(01)00827002091368(17)220205(10)9500791
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/05/2022
Device Model NumberG09136
Device Catalogue NumberRCFW-12.0-38-85-RB-MTS
Device Lot Number9500791
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1